Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 44 of 61 found articles
 
 
  Nonlinear scalarizations in set optimization with variable ordering structures and applications
 
 
Title: Nonlinear scalarizations in set optimization with variable ordering structures and applications
Author: Vinh Hien, Dinh
Le Hoang Anh, Nguyen
Appeared in: Journal of applied mathematics and computing
Paging: Volume 71 () nr. 2 pages 1609-1630
Year: 2024-11-18
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 44 of 61 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands